Heroin-induced acute longitudinally extensive transverse myelopathy
ID, VM, SM, and JD were supported from the Republic of Serbia Ministry of Education, Science and Technological Development (Grant Numbers175031 (ID, SM, JD) and 175087 (VM)).
Compliance with ethical standards
The publication of this case report has been approved by the Ethical Committee of the Clinical Centre of Serbia, Belgrade, Serbia. A signed informed consent was obtained from the patient whose case we report in this paper.
Conflict of interest
The authors declare that they have no conflicts of interest.
- 3.Sveinsson O, Herrman L, Hietala MA (2017) Heroin-induced acute myelopathy with extreme high levels of CSF glial fibrillar acidic protein indicating a toxic effect on astrocytes. BMJ Case Rep 2017. https://doi.org/10.1136/bcr-2017-219903
- 5.Asgari N, Skejoe HP, Lillevang ST et al (2013) Modifications of longitudinally extensive transverse myelitis and brainstem lesions in the course of neuromyelitis optica (NMO): a population-based, descriptive study. BMC Neurol 13(1). https://doi.org/10.1186/1471-2377-13-33